Aa
Aa
A
A
A
Close
Avatar universal

Has anyone ever blacked out or had a seizure with Multiple Sclerosis?

I am currently on the MS treatment Tysabri. Is there anyone on this treatment that have experienced seizures, blackouts or memory loss?
1 Responses
Avatar universal
My son had been taking Tysabri for 3 1/2 years. During that time he’s had at least 3 blackouts where he has had very bizarre behavior but does not remember any of it. The neurologist said it wasn’t caused by the Tysabri, I disagree. This past June he went off of Tysabri and in August started taking the pill  Tecfidera. Last week he had another blackout! Again the neurology office said it wasn’t the med that he should call his PCP.  I really think it’s these medications causing the blackouts.
Have an Answer?

You are reading content posted in the Multiple Sclerosis Community

Top Neurology Answerers
987762 tn?1331027953
Australia
5265383 tn?1483808356
ON
1756321 tn?1547095325
Queensland, Australia
1780921 tn?1499301793
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease